# SDR MASA200601811

- Difficulty date: July 11, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N653ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7039
- Aircraft time: 28,573 hours, 24,745 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Out Of Alignment
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7009 DEN.  PILOT REPORTED A YAW DAMP CH1 AND 2 WILL NOT ENGAGE.  MX WENT OUT AND ALIGNED THE IRS. OPS CHECKED GOOD.
